# SDR QXEA200501225

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 18,993 hours, 26,861 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6113 · Propeller Spinner Section
- Part: Smoke
- Condition: Detected
- Location: Nr 1 Spinner
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PSC FLIGHT 2101 - NOTICED SMOKE COMING FROM BEHIND NR 1 PROP SPINNER.  ALL ENGINE NR 1 INDICATIONS NORMAL.  MAINTENANCE REMOVED COWL HORSECOLLAR AND LOWER COWL AND OPENED SIDE DOORS AND COMBUSTION SECTION DOORS.  VISUALLY INSPECTED ALL FLUID LINES AND WIRING.  NO DEFECTS NOTED.  VISUALLY INSPECTED PROP DE-ICE SLIP RING AND BRUSH BLOCK.  NO DEFECTS NOTED.  NO EVIDENCE OF CONTACT BETWEEN PROP SPINNER AND COWLING OR PROP AND HORSECOLLAR.  COMPLIED WITH GROUND RUNS AT FEATHER, DISC, FI AND 90 PERCENT TORQUE FOR 5 MINUTES.  NO DEFECTS OR SMOKE NOTED.  COMPLIED WITH PROP DE-ICE FUNCTIONAL TEST.  NO PARTS REPLACED, AIRCRAFT RETURNED TO SERVICE.
